# SDR P5CA9500013

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fire Wall
- Condition: Worn
- Location: Nr 3 Pylon
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON IN 3RD AND 4TH INSPECTION PANEL TOP HOLE HYDRAULIC PRESSURE LINE FIREWALL FITTING JAM NUT NOT INSTALLED HOLE IS WORN ELOGATED.  DRESSED AND CLEANED BULKHEAD FITTING HOLE AS PER SRM 51-10-02, INSTALLED AND SECURED SHOULDER BUSHING, AND BULKHEAD FITTING.
